# SDR USAA2010040890737

- Difficulty date: March 12, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 68,776 hours, 47,254 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576987
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C22 - MAJOR REPAIR - CORROSION ON INTERNAL SKIN AT BS 518.5 BETWEEN S28L TO S28R.  REPAIRED INTERNAL SKIN AT BS 518.5 BETWEEN S28L TO S28R IAW EA 132933.
